Reply To: I start with Insulin
Written by Ruckman on . Posted in
Hello op, just want to say that I am on the exact same system. Pretty sure there are many people all over the world like us. I am talking about Novorapid bolus and Lantus basal. It does takes quite a little bit of time in order to get used to the injections, however you should not be worried as it is going to get easier with time. you need to remember to carry that something like for example jellybeans or the glucose tablets when you are being active in order to avoid hypos as it is exactly as important. You’ve gotta be regular with everything. Most importantly, just do not let it worry you too much because stress influences it. just keep on mind that it surely will get easier over some time, don’t worry. Also I think that it is important to remember to keep track of your glucose levels and to avoid hypos, as I said a bit earlier. Just in case, you need to keep a supply of glucose tablets with your when you are being active (which is very welcome to be active) and also to keep up your water intake because it is also very important. Also try to keep a track (write it down on a paper or something) of your bgls and especially of any too high or too low readings. Try to understand what triggered the ‘too high’ or ‘too low’ reading and keep track of it. in the end, as it was said by someone else up there, we are all with you here, hoping that you are going to get better. Good luck!